# SDR 9WGA2019091301

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING STA 1341-1351 STRINGER 28. NON-ROUTINES 1280, 1288.
